MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SITE-SCRUB IPA; PAD, ALCOHOL, DEVICE DISINFECTANT

BARD ACCESS SYSTEMS SITE-SCRUB IPA; PAD, ALCOHOL, DEVICE DISINFECTANT
Catalog Number 3882025
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of jubuf238 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
The facility reported to the sales rep that during a clabsi eradication training, the foam fingers detached from the sitescrub.It was stated that when used on the open hub of a 3french power picc, it left fibers and bits of foam on the hub.This was not used on a patient as it was during training.

Brand Name
SITE-SCRUB IPA
Common Device Name
PAD, ALCOHOL, DEVICE DISINFECTANT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7068450
Report Number3006260740-2017-02143
Device Sequence Number16394979
Product Code LKB
UDI-Device Identifier10801741086936
UDI-Public(01)10801741086936
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K112791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3882025
Device Lot NumberJUBUF238
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1